# SDR USAA2010050690914

- Difficulty date: April 28, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725148400052
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON RIGHT WING FUEL PANEL 640GB.  REPLACED RIGHT WING FUEL PANEL 640GB IAW A319 AMM 57-27-11.
